# SDR DALA2024091909221

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 34,363 hours, 13,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6467516) FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT ON 19D BROKEN. R/R FLOOR PROX LIGHT ASSY PER B737 AMM 33-51.
